# SDR IPXA2022050281667

- Difficulty date: April 21, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300*
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5378103821500
- Part serial: NA
- Condition: Broken
- Location: R/H Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRH MAIN CABIN COMPT, BEHIND LOWER SIDEWALL PANEL BETWEEN FRAME 38 AND FRAME 38.1 SUPPORT WEB CRACKED.REMOVED AND REPLACED IAW-SRM 51-40-21
